# SDR SWIA200922709

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 23,977 hours, 34,877 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Prop Reversering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WAS UNABLE TO GET POWER LEVERS INTO REVERSE.  APPLIED BRAKES AND BLEW NR 1 AND NR 3 TIRES.  (FLT 7772)  REPLACED ALL MAIN WHEEL ASSYS IAW EMB MM 32-44-02.  PERFORMED FUNCTIONAL CHECK OF PROPELLER REVERSE SYSTEM IAW EMB MM 61-20-00, NO FAULTS FOUND.
